Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stopped taking decdan and ciplactin tablets for last one year. Will it have any effect on sexual life?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6628 Questions
Question
Hi, i have taken decdan and ciplactin tablets for almost a year but from past few months am not using them. Am worried does this have any neagtive impact on my sexual life
Posted Tue, 24 Jul 2012 in Mental Health
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello XXXXXXX
Thanks for the query.
Both the medicines have long list of side effects but they don't have any direct detrimental effect on the the sexual life.
They may cause indirect effect on your sexual life by making you obese but as such no effect on your sexual life.
I hope it satisfies you however you may revert to me for any further query.
Best of luck.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Stopped taking decdan and ciplactin tablets for last one year. Will it have any effect on sexual life? 3 hours later
Thanks for the information.Since I stopped takin those tablets, am loosing my weight. Plz suggest me safe nd fast method to increase weight.
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello
It will be better on your part to consult some good nutritionist in your city who can guide you the best methods to increase your weight.
Since it requires a regular follow up,it is not possible to do it on line through Internet.
I hope you understand our limitations.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Stopped taking decdan and ciplactin tablets for last one year. Will it have any effect on sexual life? 51 minutes later
Can I take endura mass product for weight gain as it is popularly advertised product and let me know incase it has any side effects!
 
 
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello
My advice to you is plain and simple.
Follow the professional advise.
Don't take any product on face value and never go by the hype of advertisement.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor